# SDR HEEA084406

- Difficulty date: February 12, 2003
- Submitted: February 21, 2003
- Operation: General aviation
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- Aircraft time: 3,961 hours
- System (JASC): 2420 · AC Generation System
- Part: Contactor
- Part number: SM20ACD300A21
- Condition: Failed
- Location: Electrical
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAUSING START/AUTO RELIGHT CAUTION LIGHTS TO NOT ILLUMINATE.
